Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 6, 2010, 6:08 PM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 6:08 PM CDT (23:08 UTC)
- Expired
- Apr 6, 2010, 6:50 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Chase County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:33 PM CDT | HAIL 1 | Cassoday, KS | |
| Apr 6, 6:35 PM CDT | TSTM WND GST 60 | 4 Ese Whitewater, KS | WHEELBARROW FLEW ABOUT 60FT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 2:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 522 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS53 KICT 062308
SVRICT
KSC015-017-115-070015-
/O.NEW.KICT.SV.W.0013.100406T2308Z-100407T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT TUE APR 6 2010
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN CHASE COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR POTWIN...OR 13 MILES NORTHWEST OF EL DORADO...AND
MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BURNS...CASSODAY AND WONSEVU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
3783 9701
TIME...MOT...LOC 2308Z 237DEG 40KT 3795 9700
WIND...HAIL 60MPH 1.00IN
$$
SCHMINKE2 follow-up statements
960
WWUS53 KICT 062329
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT TUE APR 6 2010
KSC015-017-115-070015-
/O.CON.KICT.SV.W.0013.000000T0000Z-100407T0015Z/
MARION KS-CHASE KS-BUTLER KS-
629 PM CDT TUE APR 6 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BUTLER...SOUTHWESTERN CHASE AND SOUTHEASTERN MARION COUNTIES UNTIL
715 PM CDT...
AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CASSODAY...OR 19 MILES SOUTH OF COTTONWOOD FALLS...MOVING NORTHEAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHERN CHASE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN WICHITA.
&&
LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
3783 9701
TIME...MOT...LOC 2329Z 236DEG 49KT 3813 9661
WIND...HAIL 60MPH 1.00IN
$$
DUNTEN445
WWUS53 KICT 062350
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT TUE APR 6 2010
KSC015-017-115-070000-
/O.CAN.KICT.SV.W.0013.000000T0000Z-100407T0015Z/
MARION KS-CHASE KS-BUTLER KS-
650 PM CDT TUE APR 6 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER...SOUTHWESTERN
CHASE AND SOUTHEASTERN MARION COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3800 9715 3831 9670 3806 9652 3804 9652
3783 9701
TIME...MOT...LOC 2350Z 236DEG 49KT 3828 9630
WIND...HAIL <50MPH <.50IN
$$
DUNTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:06 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Apr 6, 3:06 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 306 PM CDT TUE APR 6 2010 .DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE CONVECTION CHANCES TONIGHT AND WIND POTENTIAL WEDNESDAY AFTERNOON. TONIGHT: THE SHORTWAVE IS EXPECTED TO CONTINUE PROGRESSING EAST TONIGHT AND BY 06Z IT WILL EXTEND FROM NORTH CENTRAL KS INTO THE OK PANHANDLE. AT THE SURFACE THE DRYLINE/FRONT WILL COMBINE AND WILL MOVE VERY LITTLE EAST THIS EVENING. BY 03Z THIS FEATURE WILL STRETCH FROM NEAR KEMP TO NEAR KWLD. AFTER 03Z THIS BOUNDARY WILL START TO PUSH EAST FAIRLY QUICKLY AND BY 12Z WILL BE OUT OF THE FORECAST AREA. STORMS SHOULD BE ONGOING TO START THIS PERIOD WITH SOME SEVERE STORMS LIKELY. STILL FEEL THE MAIN THREAT WILL BE LARGE HAIL AND WINDS. HOWEVER THERE STILL APPEARS TO BE A WINDOW FOR A BRIEF TOR BETWEEN 00Z-03Z AS SURFACE WINDS BACK...INCREASING LOW LEVEL SHEAR. FEEL WITHOUT THIS LOW LEVEL BACKING...IT WOULD BE EXTREMELY DIFFICULT TO GET A TOR GIVEN THE LACK OF DIRECTIONAL SHEAR ABOVE 850MB. AFTER 06Z THE BULK OF THE ACTIVITY WILL BE ONLY AFFECTING SE KS WITH THIS ACTIVITY QUICKLY PUSHING OUT OF THE AREA AS SUNRISE APPROACHES. WILL LEAVE HEADLINES AS IS FOR NOW. EVEN THOUGH CENTRAL KS HAS NOT BEEN CLOSE TO WIND ADVISORY CRITERIA YET...THERE SHOULD BE A BRIEF WINDOW AROUND 22Z-00Z WHERE NORTHWEST WINDS GET CRANKED UP. NOTICED THAT SOME SPOTS ACROSS WEST-CENTRAL KS HAVE ALREADY STARTED GUSTING TO NEAR CRITERIA. LAWSON WEDNESDAY: LATEST WATER VAPOR LOOP WAS SHOWING A FAIRLY STRONG POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE CENTRAL ROCKIES. THIS FEATURE IS PROGGED TO MOVE EAST INTO THE FORECAST AREA WEDNESDAY AFTERNOON. AS THIS FEATURE MOVES INTO THE AREA WE WILL SEE GOOD SUBSIDENCE BUILDING INTO THE AREA. ONCE THE COLD POCKET MOVES INTO THE AREA...THE FLOW WILL BECOME UNIDIRECTIONAL WITH GOOD MIXING EXPECTED ESPECIALLY DURING THE AFTERNOON. WIND ADVISORY POTENTIAL LOOKS TO BE A GOOD BET FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS TOMORROW...BUT WE WILL HOLD OFF FOR NOW UNTIL THE CURRENT ADVISORY/WARNINGS EXPIRE TO PREVENT CONFUSION. SOME SCATTERED RAIN SHOWERS MAY ALSO DEVELOP ACROSS CENTRAL KANSAS MAINLY WEDNESDAY MORNING DUE TO THE THETA SURFACES RISING IN RESPONSE TO THE COLD AIR ADVECTION. WEDNESDAY NIGHT-THURSDAY NIGHT: THE UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE IS EXPECTED TO BUILD EAST FROM THE ROCKIES. AS A RESULT...WE SHOULD SEE MILD AND DRY CONDITIONS. FRIDAY-TUESDAY: THE MODELS ARE PROGGING A FLAT UPPER LEVEL RIDGE TO DOMINATE THE AREA THROUGH THE WEEKEND. THIS WILL SETUP THE LEE SIDE TROF AND CAUSE GUSTY SOUTH WINDS TO PREVAIL THROUGH MUCH OF THE PERIOD ALONG WITH MILD AND DRY CONDITIONS. THERE IS A POSSIBILITY THAT WIND ADVISORY COULD EVEN BE MET ESPECIALLY ON SATURDAY. ANOTHER UPPER LEVEL SYSTEM IS EXPECTED TO DIG INTO THE SOUTHERN ROCKIES EARLY NEXT WEEK. THIS FEATURE WILL HELP DRAW THE LOW LEVEL MOISTURE BACK INTO THE AREA AND BRING A CHANCE OF THUNDERSTORMS BACK INTO THE PICTURE SUNDAY NIGHT INTO TUESDAY MAINLY FOR THE WESTERN HALF OF THE FORECAST AREA. FIRE WEATHER... WE WILL KEEP THE RED FLAG WARNING GOING UNTIL 03Z ACROSS CENTRAL AND SOUTH CENTRAL KANSAS SINCE GUSTY NORTHWEST WINDS ARE EXPECTED TO BUILD INTO THE AREA BEHIND THE DRY LINE/COLD FRONT THIS EVENING. EXTREME FIRE DANGER IS NOT EXPECTED. HOWEVER...OUR MAIN CONCERN IS THE FRONTAL BOUNDARY MOVING THROUGH THE AREA AND GUSTY NORTHWEST WINDS. THIS IN COMBINATION WITH THE POTENTIAL FOR LINGERING FIRES WILL MAKE THEM DIFFICULT TO CONTAIN. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 43 59 35 63 / 10 20 10 0 HUTCHINSON 42 55 34 63 / 10 30 10 0 NEWTON 43 55 35 62 / 10 20 10 0 ELDORADO 45 56 36 62 / 20 20 10 0 WINFIELD-KWLD 45 62 35 62 / 30 10 10 0 RUSSELL 38 50 32 61 / 20 60 0 0 GREAT BEND 39 50 31 62 / 10 50 0 0 SALINA 41 52 35 62 / 10 50 10 0 MCPHERSON 41 54 34 62 / 10 30 10 0 COFFEYVILLE 53 64 38 62 / 60 10 10 0 CHANUTE 50 62 37 61 / 60 10 10 0 IOLA 50 61 37 61 / 60 10 10 0 PARSONS-KPPF 52 63 38 62 / 60 10 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>053- 067>072-082-083-091>096-098>100. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067-069-070-082-091. &&
Hazardous weather outlook, Apr 6, 1:06 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 106 PM CDT TUE APR 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 106 PM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND EAST OF THE KANSAS TURNPIKE...AS A DRYLINE AND COLD FRONT PUSH THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO WILL BE POSSIBLE LATE THIS AFTERNOON INTO EARLY EVENING. THE SEVERE THREAT WILL TRANSITION TO MAINLY DAMAGING WINDS FOR SOUTHEAST KANSAS TONIGHT AS THE COLD FRONT PUSHES RAPIDLY EAST. WINDS ARE GOING TO BE GUSTY ACROSS THE ENTIRE AREA TODAY. PLEASE SEE THE LATEST WIND ADVISORY FOR DETAILS. THE GRASSLAND FIRE DANGER INDEX IS EXPECTED TO CLIMB TO EXTREME ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON. PLEASE SEE THE LATEST RED FLAG WARNING FOR DETAILS. OUTSIDE OF THE RED FLAG WARNING...GRASSLAND FIRE DANGER WILL BE IN THE VERY HIGH CATEGORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS CENTRAL KANSAS AND THE FLINT HILLS ON WEDNESDAY. VERY HIGH FIRE DANGER WILL AGAIN BE POSSIBLE FOR PARTS OF CENTRAL AND SOUTHEAST KANSAS FROM FRIDAY THROUGH SUNDAY. A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT. AT THIS TIME...A FEW STRONG STORMS LOOK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FROM 3 PM THIS AFTERNOON UNTIL MIDNIGHT TONIGHT...EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK/JMC
In the hours before
Local storm report, Apr 6, 5:57 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL WEST WICHITA 37.69N 97.46W
04/06/2010 E0.75 INCH SEDGWICK KS PUBLIC
PUBLIC REPORTS PEA TO PENNY SIZED HAIL AT WEST 18TH
STREET WITH HEAVY SHOWERS ON AND OFF.
&&
VJPSpecial weather statement, Apr 6, 5:58 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 558 PM CDT TUE APR 6 2010 KSZ052-053-069-062345- BUTLER-CHASE-MARION- 558 PM CDT TUE APR 6 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BUTLER...CHASE AND MARION COUNTIES... AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR BURNS...OR 20 MILES NORTH OF EL DORADO... AND MOVING NORTHEAST AT 45 MPH. DIME SIZED HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. PEOPLE IN NORTHERN BUTLER...SOUTHEASTERN MARION AND SOUTHWESTERN CHASE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. SCHMINKE
Local storm report, Apr 6, 6:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL WEST WICHITA 37.69N 97.46W
04/06/2010 M1.25 INCH SEDGWICK KS NWS EMPLOYEE
NWS EMPLOYEE REPORTS 1.25 INCH HAIL JUST SOUTH OF CENTRAL
AND TYLER.
&&
VJPLocal storm report, Apr 6, 6:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL WEST WICHITA 37.69N 97.46W
04/06/2010 E1.50 INCH SEDGWICK KS PUBLIC
&&
RECLocal storm report, Apr 6, 6:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
605 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL PARK CITY 37.80N 97.32W
04/06/2010 E0.88 INCH SEDGWICK KS AMATEUR RADIO
&&
RECLocal storm report, Apr 6, 6:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM FLASH FLOOD 6 NE EAST WICHITA 37.75N 97.18W
04/06/2010 SEDGWICK KS TRAINED SPOTTER
SPOTTER REPORTS PEA SIZE HAIL WITH HEAVY RAIN AND
FLOODING ROADS AT GREENWICH ROAD AND 79TH.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:22 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 18 hr |
| Apr 6, 5:10 AM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 8 more | 15 hr |
| Apr 6, 2:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 61 min |
| Apr 6, 3:20 PM CDT | Areal Flood Warning | ICT | Chase | 4 hr |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| Apr 6, 3:55 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Apr 6, 4:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 58 min |
| Apr 6, 4:39 PM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Apr 6, 5:18 PM CDT | Flash Flood Warning | ICT | Butler, Chase, Marion | 5 hr |
| Apr 6, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 56 min |
| Apr 6, 5:50 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 6, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 30 min |
| Apr 6, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.